Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Construction of characteristic functions for classes of infinitely differentiable functions


Authors: M. Allouche, R. Couture and C. T. Tsai
Journal: Proc. Amer. Math. Soc. 111 (1991), 119-126
MSC: Primary 26E10; Secondary 47B15
MathSciNet review: 1045584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characteristic functions are constructed for classes of infinitely differentiable functions defined on a half-line and for Paley-Wiener classes. A corresponding result is given for normal operators defined in Hilbert space.


References [Enhancements On Off] (What's this?)

  • [1] Shmuel Agmon, Sur l’équivalence des classes de fonctions indéfiniment dérivables sur un demi-axe, C. R. Acad. Sci. Paris 230 (1950), 350–352 (French). MR 0032707
  • [2] M. Allouche, Fonctions caractéristiques de certaines classes de fonctions indéfiniment dérivables, Thesis, Québec, 1986.
  • [3] Thøger Bang, Om quasi-analytiske Funktioner, Thesis, University of Copenhagen,], 1946 (Danish). MR 0017782
  • [4] Henri Cartan, Sur les maxima des dérivées successives d’une fonction, C. R. Acad. Sci. Paris 210 (1940), 431–434 (French). MR 0001784
  • [5] R. Couture, Classes de fonctions $ {C^\infty }$ et approximation par des sommes d'exponentielles, Thesis, Québec, 1980.
  • [6] A. Gorny, Contribution à l’étude des fonctions dérivables d’une variable réelle, Acta Math. 71 (1939), 317–358 (French). MR 0000848
  • [7] V. I. Korenbljum, Conditions of nontriviality of certain classes of functions analytic in a sector, and problems of quasianalyticity, Soviet Math. Dokl. 7 (1966), 232-236.
  • [8] S. Mandelbrojt, Sur l'équivalence de deux classes de fonctions de M. M. Paley et Wiener, C.R. Acad. Sci. Paris 204 (1937), 1860-1863.
  • [9] S. Mandelbrojt, Une inégalité fondamentale, Ann. Sci. École Norm. Sup. (3) 43 (1947), 351–378 (French). MR 0022585
  • [10] -, Séries adhérentes, régularisation des suites, applications, Gauthier Villars, Paris, 1952.
  • [11] G. Mittag-Leffier, Sur la représentation arithmétique des fonctions analytiques d'une variable complexe, Internat. Congress, 1908, pp. 67-85.
  • [12] R. E. A. C. Paley and N. Wiener, Notes on the theory and application of Fourier transforms. I, II, Trans. Amer. Math. Soc. 35 (1933), no. 2, 348–355. MR 1501688, 10.1090/S0002-9947-1933-1501688-7
  • [13] E. M. Stein, Functions of exponential type, Ann. of Math. (2) 65 (1957), 582–592. MR 0085342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26E10, 47B15

Retrieve articles in all journals with MSC: 26E10, 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045584-2
Keywords: Classes of infinitely differentiable functions, characteristic functions, normal operators
Article copyright: © Copyright 1991 American Mathematical Society